# SDR IPXA2015021886054

- Difficulty date: February 4, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,264 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400520200
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN DECK FLOOR SEAT TRACK HAS CORROSION FR 79-FR 80, BL0.  ACCOMPLISHED REPAIR IAW SRM 53-10-16, FIG 201.
